# SDR SWAA2024082629575

- Difficulty date: August 22, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 64,349 hours, 37,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Holder
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE GIRT BAR FALLS OUT OF THE HOLDER WHEN YOU OPEN THE DOOR<[01] ADJUSTED THE SLIDE CLIP GIRT DOOR HOLDER PER AMM 25-66-01 OPS CHECK GOOD
